Multiple Sclerosis (MS) Support Group

This community is a place where members can discuss current events and weigh in on what's going on in the world.

0 Online

stiffness and numbness

I have had extreme stiffness and numbness on the entire left side of my body since November, I had the IV steroid treatments and my walking is somewhat better but the other symtoms are still not good, I am on Zanaflex and baclophen, but I am still not even close to being better, I can't remember how long the steroids take to work, but I am getting really frustrated with this, any other options I have to speed up recovery??

Replies

deleted_user
deleted_user

Debilah, MS is Like that. You`ll have Good days & Not so good days,It also depends on your type~ Remitting,Relaspsing ,ect... Calling your neurologist is The Best Advice I can Give. Good Luck. Love,PEACE &Happiness &Extra Prayers & Best Wishes to YOU & Your Family. Indigo (cindi)
deleted_user
deleted_user

I had numbness this past year. It was followed by pain that no meds could relieve, that it until I was put on Gabapentin the generic for Neurotin. I don't have numbness anymore or pain. I don't know if this med would help you, but you can always ask your Dr.
Good Luck1
Posts You May Be Interested In:
  • nana012

    I have cancer

    I had to have a lung biopsy, and I have cancer. A very rare form that doesn't have any standard treatment. There just isn't a lot of case history for this. It is epithelioid hemangio endothelioma. The cancer support group doesn't talk every day. I can understand why. I'm waiting for the oncologist to call back for an appointment, and will hear in the next few days. Who knew. Ha!
  • Urlacher

    Support from family

    3
    It's so hard dealing with pain especially when you don't get any support from the person who your supposed to be closest to. So hard when your trying to deal with pain and that person treats you worse than the pain. Having hard time understanding why. unless you are having a good Day you are treated like crap and they make you feel worthless.